# SDR SWIA202052991

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FORMER AT FS 347.25 CORRODED NEAR INTERCOSTAL DD4.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED PAX DOOR AFT FORMER P/N 601R318034-5, IAW BOMBARDIER DWG AND CRJ 200 SRM.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
